Post # 1
So I’m nearly done with my first month of birth control, I’ve never been on it before. I’m on Junel FE.
I’m near the end of my third week, and my placebo pill starts on Monday, which, from what I’ve heard, is supposed to be the start of my period.
Well my period started YESTERDAY! While I still have three yellow pills left, and it’s not just “spotting”, it’s heavy flow complete with cramping and it’s painful and I’m kind of worried.
Should I call my doctor?
Has this happened to any of you while being on the first month of the pill?
Post # 3
dont wory about it. just take them as prescribed. your body takes some time to get used to them.
Post # 4
I would continue taking them. Some people take a few months for their bodies to regulate with the pills since they are not used to the hormones. You should call to check with the doctor but it is probably completely normal and fine.
Post # 5
my friend said it’s normal to have flow as heavy as your period, but I’ve had NO side effects either, which is weird to me. So I’m kinda wondering if the pill is even working. It didn’t even help relieve the monthly cramping.
Post # 6
It happens at first. I would say if it happens again next month then call your Dr., but he/she’ll probably want you to try at least 3 months to see if you adjust.
Post # 7
Keep taking it as prescribed.
I’d probably call the doctor if I was really uncomfortable.
But I don’t think there is anything they could really do…. like a previous poster mentioned, they usually try to keep you on it for 3 months. At that point, if your body doesn’t adjust, you try another brand. Sometimes it can be a bit of a trial and error.
Post # 8
When I first started taking this pill, the same thing happened to me. Mine was worse though, I had my period for nearly a month straight. It was aweful, but it stopped after the first few months and I’ve been on the same prescription now for 6 years. You’re probably fine, but if it makes you feel better, go see your Dr.
Post # 9
Its probably since you just started them and are forcing your body to be on a regular cycle now. I wouldn’t worry about it and I bet that you will start to have them on time in the coming months
Post # 10
Don’t worry, your body takes about three months to regulate once you’ve started the pill.
Post # 11
Not everyone has the same effects with BC. My cramps are not better being on the pill than they were before.
Post # 12
I would continue as prescribed. I’ve been on BC for almost 6 months and my periods just regulated. I was having two!